Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 117, NWS Indianapolis, IN

July 13, 20167 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 13, 2016, 7:28 PM EDT for 7 counties in Indiana. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 7:28 PM EDT (23:28 UTC)
Expired
Jul 13, 2016, 8:00 PM EDT
In force
32 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bartholomew County, IN, Decatur County, IN, Hancock County, IN, Henry County, IN, Johnson County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 74 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:31 PM EDTTSTM WND DMGMorristown, INTREE LIMBS 6 TO 8 INCHES IN DIAMETER BLOWN DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 7:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1008 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
795 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

525 
WUUS53 KIND 132328
SVRIND
INC005-031-059-065-081-139-145-140000-
/O.NEW.KIND.SV.W.0117.160713T2328Z-160714T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
728 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HANCOCK COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN JOHNSON COUNTY IN CENTRAL INDIANA...
  RUSH COUNTY IN CENTRAL INDIANA...
  DECATUR COUNTY IN CENTRAL INDIANA...
  SOUTHERN HENRY COUNTY IN EAST CENTRAL INDIANA...
  NORTHEASTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  SHELBY COUNTY IN CENTRAL INDIANA...

* UNTIL 800 PM EDT

* AT 728 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES SOUTH OF ANDERSON TO 10 MILES NORTHWEST OF
  COLUMBUS...MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...FRANKLIN...GREENFIELD...NEW CASTLE...GREENSBURG...
  RUSHVILLE...GLENWOOD...ADAMS...EDINBURGH...KNIGHTSTOWN...HOPE...
  FLAT ROCK...MILFORD...PRINCES LAKES...GENEVA...MORRISTOWN...
  ST. PAUL...CARTHAGE...SPICELAND AND SHIRLEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 77 AND 90.
 INTERSTATE 70 BETWEEN MILE MARKERS 104 AND 133.
 INTERSTATE 74 BETWEEN MILE MARKERS 104 AND 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3987 8522 3979 8522 3979 8530 3926 8530
      3917 8548 3936 8611 3994 8568 3989 8520
TIME...MOT...LOC 2328Z 258DEG 51KT 3994 8561 3935 8599 

HAIL...<.75IN
WIND...60MPH
 
$$

LEE/TUCEK
3 follow-up statements
156 
WWUS53 KIND 132340
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT WED JUL 13 2016

INC005-031-059-065-081-139-145-140000-
/O.CON.KIND.SV.W.0117.000000T0000Z-160714T0000Z/
HANCOCK IN-JOHNSON IN-RUSH IN-DECATUR IN-HENRY IN-BARTHOLOMEW IN-
SHELBY IN-
740 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR EASTERN HANCOCK...SOUTHEASTERN JOHNSON...RUSH...DECATUR...
SOUTHERN HENRY...NORTHEASTERN BARTHOLOMEW AND SHELBY COUNTIES...

AT 740 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF NEW CASTLE TO 8 MILES NORTH OF
COLUMBUS...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...FRANKLIN...GREENFIELD...NEW CASTLE...GREENSBURG...
RUSHVILLE...GLENWOOD...ADAMS...EDINBURGH...KNIGHTSTOWN...HOPE...
FLAT ROCK...MILFORD...PRINCES LAKES...GENEVA...MORRISTOWN...
ST. PAUL...CARTHAGE...SPICELAND AND SHIRLEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 BETWEEN MILE MARKERS 77 AND 90.
 INTERSTATE 70 BETWEEN MILE MARKERS 104 AND 133.
 INTERSTATE 74 BETWEEN MILE MARKERS 104 AND 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3987 8522 3979 8522 3979 8530 3926 8530
      3917 8548 3936 8611 3994 8568 3989 8520
TIME...MOT...LOC 2340Z 275DEG 33KT 3989 8547 3933 8594 

HAIL...<.75IN
WIND...60MPH
 
$$

LEE/TUCEK
506 
WWUS53 KIND 132351
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
751 PM EDT WED JUL 13 2016

INC081-140000-
/O.CAN.KIND.SV.W.0117.000000T0000Z-160714T0000Z/
JOHNSON IN-
751 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE...THE
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTHEASTERN...EAST CENTRAL AND CENTRAL INDIANA.

LAT...LON 3987 8522 3979 8522 3979 8530 3926 8530
      3917 8548 3940 8595 3990 8558 3989 8520
TIME...MOT...LOC 2350Z 258DEG 51KT 3992 8531 3936 8578 

$$

INC005-031-059-065-139-145-140000-
/O.CON.KIND.SV.W.0117.000000T0000Z-160714T0000Z/
HANCOCK IN-RUSH IN-DECATUR IN-HENRY IN-BARTHOLOMEW IN-SHELBY IN-
751 PM EDT WED JUL 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN HANCOCK...RUSH...DECATUR...SOUTHERN HENRY...
NORTHEASTERN BARTHOLOMEW AND SHELBY COUNTIES...

AT 750 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEW CASTLE TO 11 MILES SOUTH OF SHELBYVILLE...
MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...GREENSBURG...RUSHVILLE...GLENWOOD...ADAMS...
KNIGHTSTOWN...HOPE...FLAT ROCK...MILFORD...GENEVA...MORRISTOWN...
ST. PAUL...CARTHAGE...SPICELAND...SHIRLEY...LEWISVILLE...MILROY...
STRAUGHN...DUNREITH AND GREENSBORO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 65 NEAR MILE MARKER 83.
 INTERSTATE 70 BETWEEN MILE MARKERS 111 AND 133.
 INTERSTATE 74 BETWEEN MILE MARKERS 110 AND 144.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3987 8522 3979 8522 3979 8530 3926 8530
      3917 8548 3940 8595 3990 8558 3989 8520
TIME...MOT...LOC 2350Z 258DEG 51KT 3992 8531 3936 8578 

HAIL...<.75IN
WIND...60MPH
 
$$

LEE/TUCEK
133 
WWUS53 KIND 132357
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT WED JUL 13 2016

INC005-031-059-065-139-145-140006-
/O.EXP.KIND.SV.W.0117.000000T0000Z-160714T0000Z/
HANCOCK IN-RUSH IN-DECATUR IN-HENRY IN-BARTHOLOMEW IN-SHELBY IN-
757 PM EDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK...RUSH...
DECATUR...SOUTHERN HENRY...NORTHEASTERN BARTHOLOMEW AND SHELBY
COUNTIES WILL EXPIRE AT 800 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTHEASTERN...EAST CENTRAL AND CENTRAL INDIANA.

LAT...LON 3987 8522 3979 8522 3979 8530 3926 8530
      3917 8548 3940 8595 3990 8558 3989 8520
TIME...MOT...LOC 2355Z 258DEG 51KT 3992 8531 3936 8578 

$$

LEE/TUCEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:02 PM EDT, 26 minutes earlier.

Area forecast discussion, Jul 13, 7:02 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
702 PM EDT WED JUL 13 2016

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 156 PM EDT Wed Jul 13 2016

The Wednesday morning weather map showed a cold front over the
Plains. The front is forecast to slowly move east and cross Indiana
Friday. High pressure will move west to east over the Hoosier state
during the weekend. Another cold front should pass Monday with high
pressure returning midweek.

&&

.NEAR TERM (Tonight)...

Issued at 156 PM EDT Wed Jul 13 2016

The main issue is thunderstorm chances.

Recent guidance is limited due to problems at the Network Control
Facility. However, the Short Range Ensemble from SPC is
available. It has a cluster of thunderstorms crossing the CWA this
evening and early tonight. Peak activity is about 02Z-03Z. Some
storms could pop up either before or after the main cluster
passes.

The hourly POPs will ramp up from chance early in the period to
likely late evening,then drop to chance again. Based on history,
possible heavy rain will be mentioned.

The earlier forecast was for lows in the lower 70s tonight. That
looks good considering current observations and the history of this
air.

&&

.SHORT TERM (Thursday through Saturday)...

Issued at 156 PM EDT Wed Jul 13 2016

The major issue is storm chances. Limited guidance due to problems
at Network Control Facility is a complicating factor.

Based on what has managed to come in today--primarily the NAM--no
major changes are needed from the morning package. This forecast
will mostly retain what was in that. A more complete revision will
be made when possible.

&&

.LONG TERM /Saturday night through Wednesday/...

Issued at 159 PM EDT Wed Jul 13 2016

This period will be characterized by a similar pattern to our
current one with somewhat flat upper flow steering weak short
waves east southeast across the Great Lakes and Ohio valley. With
temperatures and dewpoints near to slightly above normal expect
the potential for scattered thunderstorms or MCS clusters through
Tuesday. Given that short waves are weak its too hard to give any
timing to storms thus a continuation of day and night storms
likely following typical afternoon heating and nocturnal cycles.

By Tuesday...and onward through the rest of next week...the upper
ridge will be strengthening and building eastward over us. This
should result in the storm track shifting toward New England with
remnant surface front sparking convection in the Tennessee Valley
and Gulf States. For our area the upper ridging will translate to
the hottest temperatures of the season with little or no rain.

&&

.AVIATION (Discussion for 1400Z TAFs)...

Issued at 702 PM EDT Wed Jul 13 2016

After a line of possibly severe thunderstorms passes early tonight,
scattered storms will still be possible. However there is not enough
confidence to specifically mention in the TAFs yet.  That will
likely change with later forecasts.

Outside storms expect VFR with west to southwest winds around 10 mph.

&&

.IND Watches/Warnings/Advisories...
NONE.
&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....TUCEK
AVIATION...JK
Hazardous weather outlook, Jul 13, 5:21 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 PM EDT WED JUL 13 2016

INZ021-028>031-035>049-051>057-060>065-067>072-142130-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-
MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR
521 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THUNDERSTORMS EXPECTED.

HAZARDS: DAMAGING WIND, BLINDING RAINS, LARGE HAIL, LIGHTNING.

TIMING: MOSTLY BEFORE MIDNIGHT, BUT POSSIBLE ANYTIME.

DISCUSSION: WARM HUMID AIR AND WEAK UPPER LEVEL DISTURBANCES WILL
COMBINE TO PRODUCE A SERIES OF THUNDERSTORMS.

 .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK:THUNDERSTORMS ARE POSSIBLE ACROSS ALL OR PARTS OF THE
AREA EVERY DAY BUT SATURDAY. LIGHTNING AND HEAVY RAIN ARE THREATS
FROM ANY THUNDERSTORM.

DISCUSSION: A FRONT WILL MEANDER ACROSS THE AREA DURING THE NEXT
SEVERAL DAYS PROVIDING CHANCES FOR THUNDERSTORMS FOR MOST OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, Jul 13, 7:04 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     WHITESTOWN              40.00N  86.35W
07/13/2016                   BOONE              IN   PUBLIC

            TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR
            CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED
            OVER A CITY BLOCK.

&&

BHH
Local storm report, Jul 13, 7:07 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
707 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     WHITESTOWN              40.00N  86.35W
07/13/2016                   BOONE              IN   PUBLIC

            TREES SNAPPED AND LARGE LIMBS DOWN...FENCES DOWN...AIR
            CONDITIONING UNITS MOVED AND TWISTED...PATIO SET MOVED
            OVER A CITY BLOCK. LOCATED AT GREEN WILLOW ROAD AND
            LIMELIGHT LANE IN PAISLEY POINTE

&&

CORRECTED REMARKS

BHH
Local storm report, Jul 13, 7:21 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND GST     SULLIVAN                39.10N  87.41W
07/13/2016  E45 MPH          SULLIVAN           IN   PUBLIC

&&

BHH
Local storm report, Jul 13, 7:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
722 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND GST     4 E VINCENNES           38.68N  87.46W
07/13/2016  M50 MPH          KNOX               IN   CO-OP OBSERVER

&&

BHH
Local storm report, Jul 13, 7:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
725 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     TSTM WND GST     2 W SOUTHPORT           39.66N  86.15W
07/13/2016  M57 MPH          MARION             IN   PUBLIC

&&

CORRECTED EVENT TIME

BHH
Local storm report, Jul 13, 7:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
728 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND GST     SOUTHPORT               39.66N  86.12W
07/13/2016  M47 MPH          MARION             IN   PUBLIC

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:29 PM EDTSpecial Weather StatementINDFountain31 min
Jul 13, 1:03 PM EDTSpecial Weather StatementINDFountain, Montgomery42 min
Jul 13, 2:48 PM EDTSpecial Weather StatementINDVermillion27 min
Jul 13, 3:14 PM EDTSpecial Weather StatementINDMontgomery31 min
Jul 13, 3:19 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke26 min
Jul 13, 3:26 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion34 min
Jul 13, 3:30 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo30 min
Jul 13, 3:38 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton37 min
Jul 13, 3:43 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Fountain, Montgomery, Parke, Tippecanoe32 min
Jul 13, 3:56 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Vermillion34 min
Jul 13, 3:57 PM EDTSevere Thunderstorm WarningINDClay, Vigo33 min
Jul 13, 4:03 PM EDTSevere Thunderstorm WarningINDHendricks, Montgomery, Putnam12 min
Jul 13, 4:08 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Howard, Madison, Tipton37 min
Jul 13, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam34 min
Jul 13, 4:26 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo34 min
Jul 13, 4:42 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion, Putnam33 min
Jul 13, 5:05 PM EDTAreal Flood AdvisoryINDClay, Vigo3 hr
Jul 13, 5:10 PM EDTSpecial Weather StatementINDDelaware, Hancock, Henry, Madison, Randolph50 min
Jul 13, 5:13 PM EDTSpecial Weather StatementINDHancock, Marion32 min
Jul 13, 5:21 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison, Randolph39 min
Jul 13, 5:23 PM EDTSpecial Weather StatementINDHendricks, Putnam37 min
Jul 13, 5:24 PM EDTSpecial Weather StatementINDParke36 min
Jul 13, 5:34 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph41 min
Jul 13, 5:44 PM EDTFlash Flood WarningINDClay, Putnam, Vigo4 hr
Jul 13, 6:01 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan, Putnam29 min
Jul 13, 6:11 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Parke, Putnam34 min
Jul 13, 6:26 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Marion, Morgan, Shelby34 min
Jul 13, 6:32 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam28 min
Jul 13, 6:47 PM EDTAreal Flood AdvisoryINDHendricks, Marion, Morgan, Putnam3 hr
Jul 13, 6:56 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Johnson, Madison, Marion, Morgan and 1 more34 min
Jul 13, 7:07 PM EDTSevere Thunderstorm WarningINDClay, Knox, Parke, Sullivan, Vermillion, Vigo38 min
Jul 13, 7:27 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Martin, Owen and 3 more48 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.